Almost periodic solutions of N-dimensional impulsive competitive systems. (English summary) Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1846–1853. Summary: “In this paper we study the existence of almost periodic solutions of a general Lotka-Volterra N-dimensional impulsive competitive system with fixed moments of impulsive perturbations. By means of piecewise continuous functions, which are modifications of classical Lyapunov functions, we give new sufficient conditions for the global exponential stability of the unique positive almost periodic solution of the system.